MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521402
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to the second of three resolution 360 ultra clips used during the same procedure.It was reported to boston scientific corporation that a resolution 360 ultra clip device was used during an unknown procedure performed on an unknown date, on an unknown anatomy.During the procedure, difficulty was observed in detaching the clip from the catheter.The procedure was completed with the original device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated to (b)(6) 2026, based on the date the manufacturer became aware of the event.Block h6: imdrf device code a15 captures the reportable event of clip difficult to detach from the catheter.Block h11: the device was not returned for analysis; therefore, a product analysis could not be performed.For this reason and due to the lack of evidence, it is unable to confirm the reported event.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer, there is not enough evidence to determine whether the issue was induced due to the physician technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections.No abnormalities were reported during the assembly process, and the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
RESOLUTION 360 ULTRA CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25498608
Report Number3005099803-2026-02442
Device Sequence Number10589267
Product Code PKL
UDI-Device Identifier08714729997269
UDI-Public(01)08714729997269(17)290210(10)38575837
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521402
Device Catalogue NumberM00521402
Device Lot Number0038575837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown